# SDR SWIA202052950

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BRACKET CRACKED AT STGR 15L BETWEEN FS 349 AND FS 364.  C-CHECK RO 10/1/2020.  LOCATED NEW PANEL BRACKET 601R40122-49 AND DRILLED, IAW CRJ 200 SRM AND INSTALLED IAW CRJ 200 SRM.
